MathSciNet Relay Station
MathSciNet bibliographic data
MR800009 (87f:57021) 57Q45
Cochran, Tim D. Geometric invariants of link cobordism. Comment. Math. Helv. 60 (1985), no. 2, 291–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement